Excedrin Tension Headache Caplets, 50 Caplets

Excedrin Tension Headache Caplets, 50 Caplets
Excedrin Tension Headache Caplets, 50 Caplets

Model: 300672045508

Brand: Excedrin

(1) 1 shops 0 products

Detailed product description

Heading The pain stops. You don't. Purpose Pain Reliever Manufacturer Novartis Active Ingredients In Each Caplet: Acetaminophen 500 mg (Formulated With 65 mg Caffeine) Directions Do not use more than directed (see overdose warning). Adults and children 12 years of age and over: take 2 caplets every 6 hours; not more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor. Read all product information before using. Keep this box for important information. Inactive Ingredients Click here for more info Benzoic Acid; Carnauba Wax; Corn Starch; Croscarmellose Sodium*; Crospovidone*; D&C Red #27 Lake, D&C Yellow #10 Lake; FD&C Blue #1 Lake; FD&C Red #40; Hypromellose; Magnesium Stearate; Methylparaben*; Microcrystalline Cellulose; Mineral Oil; Polysorbate 20; Povidone; Pregelatinized Starch; Propylene Glycol; Propylparaben*; Simethicone Emulsion; Sorbitan Monolaurate; Stearic Acid; Titanium Dioxide; *May Contain These Ingredients hide Uses Click here for more info Temporarily relieves minor aches and pains due to: headache, muscular aches. hide Warnings Click here for more info Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat. Do not use: with any other products containing acetaminophen (see Overdose Warning). Stop use and ask a doctor if: new symptoms occur; symptoms do not get better or worsen; painful area is red or swollen; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose can cause serious health problems including serious liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. hide

Excedrin Tension Headache Caplets, 50 Caplets


Compare buying offers


Search
Amazon Amazon

Currently Unavailable - Out of Stock

We don't know when or if this item will be back in stock. Please check back later for updates.

Product specifications

Technical details

Manufacturer -
Brand Excedrin
Item model number 300672045508
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 1625376
User Reviews and Ratings 3 (1 ratings) 3 out of 5 stars
UPC 300672045508

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon

Similar Products View All


arrow_upward